Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

The Calahan Method for Parabolic Equations with Time-Dependent Coefficients

The Calahan Method for Parabolic Equations with Time-Dependent Coefficients

Year:    1987

Journal of Computational Mathematics, Vol. 5 (1987), Iss. 1 : pp. 10–20

Abstract

A modified Calahan method for parabolic equations with time-dependent coefficients is presented. It is shown that the convergence order is O(hr+1+k3) while the convergence order obtained in [1] for a standard Calahan method is only O(hr+1+k2).

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/1987-JCM-9527

Journal of Computational Mathematics, Vol. 5 (1987), Iss. 1 : pp. 10–20

Published online:    1987-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    11

Keywords: